# SDR 2001UALA01025

- Difficulty date: June 13, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N989UA
- Make and model: Boeing 737291
- Aircraft serial: 21751
- Aircraft time: 59,658 hours, 46,146 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465117
- Part serial: 255
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 6 SLAT WILL NOT RETRACT.  *S/D*  REPLACED NR 6 SLAT ACTUATOR.
